MathSciNet Relay Station
MathSciNet bibliographic data
MR2502808 (2010a:11143) 11J91 (11J81 11J86 33B30)
Ram Murty, M.; Saradha, N. Special values of the polygamma functions. Int. J. Number Theory 5 (2009), no. 2, 257–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement